# SDR SIMA20151103008

- Difficulty date: November 3, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 28,514 hours, 23,991 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 14566044604
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO FUSELAGE LOWER ATTACH ANGLE IS CRACKED AT FRAME 46.  REPAIRED RT WING TO FUSELAGE LOWER ATTACH ANGLE AT FRAME 46 IAW ETN-EM-53-142R2.  REFERENCE NRTC E479870 FOR LEAK CHECK OF FASTENERS.
